It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


ok - this is kind of on topic and kind of not...
Ive been struggling with panic atacks/heart flutters for about 2 months or something, since I went off lexapro... of corus,e Ive struggled with anxiety forever...
I also take percocets on and off for migraines and back issues. I didnt have a panic attack today (i think cause I took meds last night for the panic and it kept them at bay all day today, thankfully!) but now I have that panic feeling again. I had to take a perc this evening for a migraine. Is it possible that the percs are now giving me this heart palp feeling? or are they possibly unrelated? this didn't use to happen.I see my migraine/back doctor tomorow so I can ask him... but I thought I'd ask you all as well...
not sure what to think





All times are GMT -7. The time now is 11:03 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!